Advances in Mathematics: Scientific Journal

2021, Vol. 10, No. 6

DOI: https://doi.org/10.37418/amsj.10.6

M.L. Thivagar, J. Kavitha, and D.E.C. Lily
MINIMAL AND MAXIMAL OPEN SETS IN NANO TOPOLOGICAL SPACE

F. Akutsah, A. A. Mebawondu, and O. K. Narain
EXISTENCE OF SOLUTION FOR A VOLTERRA TYPE INTEGRAL EQUATION USING DARBO-TYPE F-CONTRACTION

L. Ali and M. Aslam
ON COMMUTATIVITY OF SEMIRINGS THROUGH IDENTITIES OF GENERALIZED DERIVATIONS

Y.S.A. Joresse, B.G. Jean-Marc, Y. Gozo, and T.K. Augustin
A NUMERICAL STUDY OF A HOMOGENEOUS BEAM WITH A TIP MASS

E.U. Agom and F.O. Ogunfiditimi
EXACT SOLUTION OF VAN DER POL NONLINEAR OSCILLATORS ON FINITE DOMAIN BY PADE APPROXIMANT AND ADOMIAN DECOMPOSITION METHODS

A.J. Saka, R.A. Adetona, and T.G. Jaiyéolá
A SIMPLE GENERALIZED CONSTRUCTION OF RESOLVABLE BALANCED INCOMPLETE BLOCK DESIGNS WITH PRIME BLOCK SIZES

D. Kitkuan and P. Bunpatcharacharoen
COINCIDENCE POINT THEOREMS FOR MULTI-VALUED MAPPINGS IN b-METRIC SPACES VIA DIGRAPHS

P. Anuradha Kameswari, S.S. Sriniasarao, and A. Belay
AN APPLICATION OF LINEAR DIOPHANTINE EQUATIONS TO CRYPTOGRAPHY

M.O. Oluwayemi, Olubunmi A. Fadipe-Joseph, and Sh. Najafzadeh
ON A SUBCLASS OF ANALYTIC FUNCTIONS WITH FIXED FINITELY MANY COEFFICIENTS BASED ON SALAGEAN OPERATOR AND MODIFIED SIGMOID FUNCTION

J. Limprayoon and D. Kitkuan
THE (CLR)-PROPERTY AND COMMON FIXED POINT THEOREMS IN b-METRIC SPACES

A. Rabaiah, A. Malkawi, A. Al-Rawabdeh, D. Mahmoud, and M. Qousini
FIXED POINT THEOREMS IN MR-METRIC SPACE THROUGH SEMI-COMPATIBILITY

N. Idiou and F. Benatia
SURVIVAL COPULA PARAMETERS ESTIMATION FOR ARCHIMEDEAN FAMILY UNDER SINGLY CENSORING

N. Faried, M.S.S. Ali, and A.A. Badr
ON CONJUGATE OF SUB E-FUNCTIONS

C. Granados and J. Bermúdez
I_2-LOCALIZED DOUBLE SEQUENCES IN METRIC SPACES

N. Zahra and M. Ibrahim
ON VE-DEGREE AND EV-DEGREE BASED TOPOLOGICAL INDICES OF CERTAIN OTIS BISWAPPED NETWORK

G. Sheeja and E. Rupavathi
IMPLICATION – BASED FUZZY TERNARY SEMIGROUPS FOR ISOLATED SYSTOLIC HYPERTENSION USING PENTAGONAL FUZZY NUMBER MATRIX